# SDR CA990707036

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 23003114
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP DRIVE SHAFT SHIFTING IN HOUSING, COULD POSSIBLY DISENGAGE DRIVE GEAR.  RESULT:  FUEL PUMP SENT FOR TEARDOWN O-RING AND SIR CLIP FOUND DAMAGED.
